# SDR R61A2025022600110

- Difficulty date: February 5, 2025
- Submitted: February 27, 2025
- Operation: Air carrier
- Aircraft: N209JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000258
- Aircraft time: 35,829 hours, 26,219 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 17007311003
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FUSELAGE FR19-20 LBL10-36 FOUND TO HAVE CORRODED SHEAR PLATE.   CORRODED SHEAR PLATE ON FWD FUSELAGE FR19-20 LBL10-36 REMOVED AND REPLACED IAW SRM 51-41-02 AND 51-43-02.
